# SDR 95ZZZX2638

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82964
- Make and model: Beech F33A
- Aircraft serial: CE1761
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 1318816
- Condition: Ball Loose
- Location: Elev Push/Pull
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ELEVATOR CONTROL TUBE BRASS INSERTS THAT HOLD IN THE BALL END ARE LOOSE AND ROTATING.  THEY NEED BETTER ROD ENDS, AND/OR LARGE AERA WASHERS TO KEEP ENDS FROM FALLING OFF OVER BOLT AND NUT ENDS AND JAMMING THE CONTROLS.
